MAUDE Adverse Event Report: VERMED, INC. PERFORMANCEPLUS ECG DIAGNOSTIC ELECTRODES; ECG MONITORING ELECTRODE

VERMED, INC. PERFORMANCEPLUS ECG DIAGNOSTIC ELECTRODES; ECG MONITORING ELECTRODE
Model Number A10005
Health Effect - Clinical Code No Information (3190)
Date of Event 05/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Product is defective; 3 of 5 electrodes are missing a connector required to use the device.Product packaging is also incorrectly marked with mfr's address that is no longer correct.

Brand Name
PERFORMANCEPLUS ECG DIAGNOSTIC ELECTRODES
Common Device Name
ECG MONITORING ELECTRODE
Manufacturer (Section D)
VERMED, INC.
MDR Report Key7525614
Report NumberMW5077319
Device Sequence Number13483670
Product Code DRX
UDI-Device Identifier10813150020227
UDI-Public01108131500202271719072010171491
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA10005
Device Lot Number171491
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight91